Smoothed estimates for nonlinear time series models with irregular data

Nassiuma, D. K., Thavaneswaran, A. . Communications in Statistics: Theory and Methods 1992. 21 :2247-2259

Locate this article in:

Bibtex

@article{CIS-105189,
  Author = {Nassiuma, D. K. and Thavaneswaran, A.},
  Title = {Smoothed estimates for nonlinear time series models with irregular data},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {21},
  Year = {1992},
  Pages = {2247--2259},
  Keywords = {}
}

Similar articles